# SDR AALA201911029002

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 10,202 hours, 3,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulty
- Location: L4
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED L4 DOOR WOULD NOT OPEN FROM INSIDE NOR OUTSIDE. MAINTENANCE PERFORMED TSM 52-13-00-810-824-A AND ONCE THE DOOR DAMPENER WAS FULLY DISCHARGED, DOOR OPENED.
